American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] E. Faber and H. Hauser. Today's menu: Geometry and resolution of singular algebraic surfaces. Bull. Amer. Math. Soc. 47 (2010) 373-417. MR 2651084.
Abstract, references, and article information   
View Article: PDF

[2] Herwig Hauser. On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for). Bull. Amer. Math. Soc. 47 (2010) 1-30. MR 2566444.
Abstract, references, and article information   
View Article: PDF

[3] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information   
View Article: PDF

[4] Frans Oort. Alterations can remove singularities. Bull. Amer. Math. Soc. 35 (1998) 319-331. MR 1638306.
Abstract, references, and article information   
View Article: PDF

[5] Selman Akbulut and Henry C. King. A topological characterization of real algebraic varieties. Bull. Amer. Math. Soc. 2 (1980) 171-173. MR 551756.
Abstract, references, and article information   
View Article: PDF

[6] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[7] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1